# SDR AALA202111124886

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 57,004 hours, 6,896 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LATCH NOT WORKING. RESEATED DOOR SEAL PER CMM 25-45-80.
